Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Chest pain spreading to spine, headache, numbness in limbs. Taking Co dydramol. History of coarctation of aorta

I am a coarctation of the aorta patient , I had surgery at 1 month old to correct this , I am now 17 and since 13/14 I had had chest pain very badly , it has now spread to my spine and I cannot get out of bed on some days ,I get bad headaches and re entry my legs and hands are beginning to go very numb. I take co dydramol but it doesn t affect the pain , please help me .
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response

Thanks for writing in. I am a qualified and certified cardiologist. I read your mail with diligence. When repair of coarctation of Aorta is done in adolescence; there are fair chances of hypertension to persist. That can be one of the possible cause for your headache. The chest pain is all probability musculo-skeletal and is not related to heart disease (you are too young for coronary artery disease and co-arctation of aorta has been repaired). Therefore, I am concentrating on headache. Other cause which fits in with the description you gave is tension headache. If the headache is persistent after analgesics, I will not go beyond paracetamol(Tylenol) available OTC, then you must consult a doctor, one thing you ought to make sure you do not have any vision problem. After thorough examination the doctor may decide to do certain tests to find out the diagnosis. Specific treatment can only be started after that. Good Luck.

Best Wishes

Dr Anil Grover
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor